# SDR IXXA090027O

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 82,324 hours, 32,985 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Dirty
- Location: Mlg Door
- Part time: 82,324 hours, 32,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION FROM KDFW, A SEVERE VIBRATION WAS FELT IN THE NOSE GEAR AREA.  THE CREW RECYCLED THE LANDING GEAR AND THE CONDITION PERSISTED.  THE CREW RETURNED TO KDFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE OBSERVED THE LEFT NOSE GEAR DOOR OPEN WHEN THE AIRCRAFT ARRIVED IN THE BLOCKS.  MAINTENANCE INSPECTED NOSE GEAR DOORS AND RETRACT MECHANISM, AND NO DEFECTS WERE FOUND.  MAINTENANCE CLEANED AND LUBRICATED THE TRIGGERS.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE IAW DC-8 MM 32-20-0.
